# SDR KBM2006F00032

- Difficulty date: December 4, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 55103G
- Part serial: 1627
- Condition: Inoperative
- Location: Fuel System
- Part time: 9,617 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SHUTOFF VALVE INOPERATIVE, REMOVED AND REPLACED.  (K)
